# SDR SWAA2021071284839

- Difficulty date: June 15, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT ; 2021-282363 / [01] FABRICATED BULKHEAD PANEL 141JW LOCATED AT AFT CARGO COMPARTMENT IAW DWG 453A2510-4 REV-A ; AND B737-700 AMM 25-52-01-201-801 MATERIAL P/N USED: A60SG4W P.O: 2021 149546.; [02] FABRICATED BULKHEAD PANEL 141JW LOCATED AT AFT CARGO COMPARTMENT IAW DWG 453A2510-4 REV - ; AND B737-700 AMM 25-52-01-201-801 MATERIAL P/N USED: A60SG4W P.O: 2021 149546.; [03] FABRICATED BULKHEAD PANEL 141JW LOCATED AT AFT CARGO COMPARTMENT IAW DWG 453A2510-4 REV - ; AND B737-700 AMM 25-52-01-201-801 MATERIAL P/N USED: A60SG4W P.O: 2021 149546.; [04] NO REQUIRED INDEPENDENT INSPECTOR
